Journal of mathematical finance
- J. math. financ. (Online)
- Irvine, CA : Scientific Research Publishing, Inc.
- Began with vol. 1, no. 1 (May 2011).
- Description based on: Vol. 1, no. 1 (May 2011); title from cover image (SCIRP website, viewed June 27, 2011).
- Latest issue consulted: Vol. 1, no. 1 (May 2011) (SCIRP website, viewed June 27, 2011).
Holdings information at the University of Oxford Libraries
Requesting live circulation data...Live circulation data is not available.Displaying live circulation data.
Link to external resource:
More details about: University of Oxford Libraries